MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT4020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
 
Event or Problem Description
On unknown date in (b)(6) 2013, this patient underwent an endovascular treatment for an aortic dissection using a gore® tag® thoracic endoprosthesis.At the follow up on unknown date, aortic enlargement of the distal landing zone was confirmed.Since there was no endoleak detected, the patient was monitored.Thereafter, the diameter of the descending aorta enlarged to 60 mm or greater.On (b)(6) 2020, the patient underwent an additional procedure whereby a conformable gore® tag® thoracic endoprosthesis was implanted distally of previously implanted gore® tag® thoracic endoprosthesis.The cause of aortic enlargement was unknown.
 
Additional Manufacturer Narrative
H10/11: additional manufacturer narrative/corrected data - event: added date of procedure.
 
Event or Problem Description
On (b)(6) 2013 this patient underwent an endovascular repair for an aortic dissection using tgt4020, gore tag stent graft.At the follow up on unknown date, aortic enlargement of distal landing zone was confirmed.Since there was no endoleak detected, the patient was monitored.Thereafter, the diameter of the descending aorta enlarged to 60 mm or greater.On (b)(6) 2020, the patient underwent an additional procedure whereby a tgmr404020j was implanted distally of tgt4020.The cause of aortic enlargement was unknown.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9744869
Report Number2017233-2020-00124
Device Sequence Number1814929
Product Code MIH
UDI-Device Identifier00733132613717
UDI-Public00733132613717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberTGT4020
Device Catalogue NumberTGT4020
Device Lot Number10314039
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR